Medroxyprogesterone injection side effects

Common Questions and Answers about Medroxyprogesterone injection side effects

depo-provera

I noticed that none of the pills I have tried here were comfortable to use as far as side effects, which I did not experience in Brazil. Weather transitions, geographic location and some environment influence might as well be considered, because I have noticed that none of my Latin-American friends have kept the same health situation as they would in their origin place of birth, etc etc.
I want to know, what is use of HCG injection? And are there any side effects? With Clomid, I notice some discomfort in the ovaries and sometimes hotflashes. But nothing drastically painful. I don';t understand, why despite everything being so timed, monitored through blood work and Ultra sound, nothing worked so far. Any suggestions? I am feeling very worried and restless.
(not this one) Okay, now, my concern is the effcts after STOPPING yasmin. I understand that all bc pills are different and so are we women as far as side effects go. I have read postings about women who stopped taking yasmin and have experienced the following: - anxiety, panic attacks, heart palpitations and fluttering - depression - excessive weight gain - hair loss *I already have a prob. with depression, anxiety and panic attacks, so I am currently on medication.
consult your doctor now..so that she can give you the right contraceptives method...
http://www.drugs.com/pdr/provera.html#ixzz0p34uv1bA Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Provera.
Hiya, Although there may not appear to be harmful components in Deproprovera the side effects listed are horrendous. Myself and 2 of my friends began receving the injections at age 36. After 2 years of injections 2 of us had completely lost our sex drive, we are all emotially manic and one chronically depressed. Vaginal dryness & irritation also occured.
Little by little you will decrease your use of progesterone during the ninth week of pregnancy. Side Effects of Progesterone What are the side effects of taking progesterone? Natural progesterone does not have any known side effects on a pregnancy. This includes the progesterone in Crinone gel suppositories, Prometrium capsules, and the progesterone in oil for injection.
I have horses, I work with horses, I know where it comes from and the ugly side of how it's made. I just don't agree with it. I know it's a godsend to some women, but if it's not an absolute necessity for me, I don't want to use it. And Mary, I asked about bio-identical hormones. Gyn doesn't like them, apparently. Any help, any thoughts, any advice, any vodka?
so i started Lucrin in Jan and i've got my last injection in a few days time. I was terrified of going on it after reading side effects but...the hot flushes, night sweats, headaches and feeling pregnant lol are nothing compared to how much pain i was in before! i could honestly say i could carry on living like this instead of pain! But i want to know how long after my last injection can i start trying for children?
depo is a very touchy subject with me because i have seen so many women suffer its side effects during, after or both.....sometimes i get too emotional. plus i am gettin ready for af i think....or pg....i feel hormonal....LOL!
My side effects were hot flashes, moodiness, breast tenderness, cramping, fatigue, nausea, and extreme hunger which lead to weight gain and I'm still feeling those side effects. Since so many of those side effects are symptoms of pregnancy it was very upsetting to find out I didn't ovulate and I'm not pregnant. Hoping for better results next cycle...
I have been prescribed many pills , taken the injection, none of which have had any effect.I have taken blood tests which do not show any worries, docotors have said the bleeding is not causing you a problem its jus an unwanted problem. i have had an internal check up and now have been booked in to have a IUS - hormonal intrauterine system.
I lost weight when I first strarted and when I started the Follistim, I started gaining fast. It's so hard dealing with the side effects of all the meds! It helps when you have so many around you who are supporting you! Hope you all are sussounded by fabulous family and friends!!!
i mean if she has the money for all of that then great go for it. but i think it would be a LITTLE on the expensive side so no i wanst being judgmental on her insurance. she doesnt have any insurance anyways. but i was saying she should try and wait till she actually has insurance because if she does become pregnant..the doctors vists and hospital cost will really really really add up without insurance.
When I go to the bathroom its dark yellow and smells really strong (just tested for a bladder infection a few days ago and im clean, also tested for stds and cancer and im clean- my doctors are sure its everything but pregnancy) Im always tired no matter how much I sleep, my face has been breaking out, im nautious alot but no vomitting and for awhile I was getting 2-4 bowel movements a day and very gassy, the last 2 days I have been uncomfortably constipated.
Okay, now I'll play catch-up :) kmcarino: I don't know anything about your disorder, but I'll look it up after I post. I'm sorry, I'm sure the decision to reduce is not an easy one for you! rachjas: When I first started ttc, my luteal phase was only 9 days & that's when I was put on progesterone suppositories. They increased my luteal phase quite a bit & with them and clomid, my lp is now 15+ days.
has anyone here taken ganirelix? I find that it burns and itches like mad for about an hour after... the injection itself is not painful if it is done slowly enough but after it gets really bad... so i'm open to suggestions how to make that better... good luck everyone!!!!!!!
MedHelp Health Answers